# SDR DALA2023061804948

- Difficulty date: June 17, 2023
- Submitted: June 18, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 5,516 hours, 665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3418, DOOR 2L EMERGENCY GREEN EXIT LIGHTS STAY ON ENTIRE FLIGHT. CORRECTIVE ACTION: RESET EMER LIGHT SYS AND OPS CHECKED NORMAL PER A330 AMM 33-50. (LP 2821849)
